Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Name of pill something like 'M 89' or 'W 68'. What is the medication for?

I take several prescriptions and every now and then the supplier of the medicine is changed by the pharmacy, which sometimes changes the shape, size or color of the pill . I have a pill that I cannot identify in my travel medication . It s a small round white pill with M 89 or turned the other way is W 68 on it. How can I find out what this medication is? I don t think it s a supplement .
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting

Except order wise M 89 is meloxicam 15mg tablet. Meloxicam is used in the treatment of osteoarthritis; rheumatoid arthritis; juvenile rheumatoid arthritis; tendonitis; inflammatory conditions (and more-pain), and belongs to the drug class nonsteroidal anti-inflammatory agents.
W 68 = M 89 but the actual imprint is M89 according to the manufacturers.

Wish you the best.
Answered: Thu, 7 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor